MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE VASCULAR GRAFT
Model Number DF8007SC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 03/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Medical device - expiry date (06/2024).
 
Event or Problem Description
It was reported approximately one week post femoral tibial graft placement, the patient presented to the emergency department with groin pain and was diagnosed with pseudoaneurysm due to a ruptured graft.The patient underwent surgery to repair the area.The current patient status was not provided.

Brand Name
DISTAFLO BYPASS GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10033057
Report Number2020394-2020-03378
Device Sequence Number19515138
Product Code DSY
UDI-Device Identifier00801741023606
UDI-Public(01)00801741023606
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K983861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDF8007SC
Device Catalogue NumberDF8007SC
Device Lot NumberVTDT0373
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;